# SDR NACA20040002

- Difficulty date: January 5, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 29,581 hours
- Engine: Pwa R2800CB3
- Engine time: 317 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 14
- Condition: Making Metal
- Location: Nr 6
- Part time: 317 hours
- Component: Engine, Pwa
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO BACK FIRING, NR 6 CYLINDER LT AND RT LOW RESISTANCE SECONDARY.  REPLACED NR 4 ENGINE DUE TO MAKING METAL.
